# SDR R61A201709180715

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 7,865 hours, 5,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011429
- Condition: Discharged
- Location: Cabin
- Part time: 7,865 hours, 5,506 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING OVER ROW 13 DOES NOT COME ON. R&R EMERGENCY LIGHT POWER SUPPLY/EMERGENCY BATTERY NR 4 IAW AMM 33-50-01. OPS CHECK GOOD.
